# SDR SIMA201105904

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 30,533 hours, 25,564 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 14532234401
- Part serial: SA1061
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE REAR ELECTRONICS COMPARTMENT ACCESS HATCH 27 CRACKED AT HINGE PIN MOUNT POINT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE REAR ELECTRONICS COMPARTMENT ACCESS HATCH 27 AT HINGE PIN MOUNT POINT IAW EO EM-53MR-277.  THE AIRCRAFT WAS RETURNED TO SERVICE.
